RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1984, Volume 29, Issue 1, Pages 147–150 (Mi tvp1981)  

This article is cited in 2 scientific papers (total in 2 papers)

Short Communications

On the asymptotic behaviour of the prediction error in the singular case

N. . byn

Leningrad

Abstract: Let $\{X_j\}$ be a singular stationary in a wide sense stochastic process with the spectral density function $f(\lambda)$. Denote by $\sigma_n^2$ the mean square prediction error for the prediction of $X_0$ by linear forms depending on $X_{-1}, X_{-2},…X_{-n}$. The rate of convergence $\delta_n=\sigma_n^2-\sigma_\infty^2\downarrow 0$, $n\uparrow\infty$, is investigated.

Full text: PDF file (285 kB)

English version:
Theory of Probability and its Applications, 1985, 29:1, 147–150

Bibliographic databases:

Received: 10.04.1981

Citation: N. . byn, “On the asymptotic behaviour of the prediction error in the singular case”, Teor. Veroyatnost. i Primenen., 29:1 (1984), 147–150; Theory Probab. Appl., 29:1 (1985), 147–150

Citation in format AMSBIB
\Bibitem{b84}
\by N.~.~byn
\paper On the asymptotic behaviour of the prediction error in the singular case
\jour Teor. Veroyatnost. i Primenen.
\yr 1984
\vol 29
\issue 1
\pages 147--150
\mathnet{http://mi.mathnet.ru/tvp1981}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=739513}
\zmath{https://zbmath.org/?q=an:0554.60048|0531.60046}
\transl
\jour Theory Probab. Appl.
\yr 1985
\vol 29
\issue 1
\pages 147--150
\crossref{https://doi.org/10.1137/1129018}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1985AFG0600018}


Linking options:
  • http://mi.mathnet.ru/eng/tvp1981
  • http://mi.mathnet.ru/eng/tvp/v29/i1/p147

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. L. Bunich, “Degenerate linear-quadratic problem of discrete plant control under uncertainty”, Autom. Remote Control, 72:11 (2011), 2351–2363  mathnet  crossref  mathscinet  zmath  isi
    2. A. L. Bunich, “Control cost for a discrete linear object under uncertainty about the spectral composition of perturbances”, Autom. Remote Control, 73:12 (2012), 2038–2048  mathnet  crossref  zmath  isi  elib
  •     Theory of Probability and its Applications
    Number of views:
    This page:153
    Full text:72

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021